Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 19, NWS Green Bay, WI

July 27, 2014Forest County, Oneida County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 27, 2014, 12:57 AM CDT for Forest County, Oneida County, Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2014, 12:57 AM CDT (05:57 UTC)
Expired
Jul 27, 2014, 1:45 AM CDT
In force
48 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Forest County, WI, Oneida County, WI

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1224 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WUUS53 KGRB 270557
SVRGRB
WIC041-085-270645-
/O.NEW.KGRB.SV.W.0019.140727T0557Z-140727T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1257 AM CDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FOREST COUNTY IN NORTHEAST WISCONSIN...
  NORTHEASTERN ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 145 AM CDT

* AT 100 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
  EAGLE RIVER...AND MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  POPPLE RIVER...CLEARWATER LAKE...THREE LAKES...FRANKLIN LAKE
  CAMPGROUND...WINDSOR DAM CAMPGROUND...NELMA...ALVIN AND STEVENS
  LAKE CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4603 8882 4603 8873 4602 8868 4575 8868
      4573 8926 4586 8929 4586 8924 4585 8918
      4590 8917 4590 8905 4598 8904 4598 8894
      4602 8893 4605 8885
TIME...MOT...LOC 0556Z 268DEG 22KT 4579 8923

HAIL...1.00IN
WIND...<50MPH

$$

TDH
4 follow-up statements
773 
WWUS53 KGRB 270608
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
108 AM CDT SUN JUL 27 2014

WIC041-085-270645-
/O.CON.KGRB.SV.W.0019.000000T0000Z-140727T0645Z/
FOREST WI-ONEIDA WI-
108 AM CDT SUN JUL 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ONEIDA AND NORTHWESTERN FOREST COUNTIES UNTIL 145 AM CDT...

AT 100 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
EAGLE RIVER...AND MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LONG LAKE AROUND 145 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4603 8882 4603 8873 4602 8871 4602 8868
      4575 8868 4574 8919 4590 8917 4590 8905
      4598 8904 4598 8894 4602 8893 4605 8885
TIME...MOT...LOC 0607Z 268DEG 22KT 4579 8913

HAIL...1.00IN
WIND...<50MPH

$$

TDH
997 
WWUS53 KGRB 270618
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
118 AM CDT SUN JUL 27 2014

WIC085-270627-
/O.CAN.KGRB.SV.W.0019.000000T0000Z-140727T0645Z/
ONEIDA WI-
118 AM CDT SUN JUL 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ONEIDA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4603 8882 4603 8877 4602 8876 4603 8873
      4602 8871 4602 8868 4575 8868 4575 8904
      4598 8904 4598 8894 4602 8893 4605 8885
TIME...MOT...LOC 0617Z 268DEG 22KT 4579 8904

$$

WIC041-270645-
/O.CON.KGRB.SV.W.0019.000000T0000Z-140727T0645Z/
FOREST WI-
118 AM CDT SUN JUL 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
FOREST COUNTY UNTIL 145 AM CDT...

AT 115 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF EAGLE RIVER...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL AREAS OF NORTHERN FOREST COUNTY THROUGH 145 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4603 8882 4603 8877 4602 8876 4603 8873
      4602 8871 4602 8868 4575 8868 4575 8904
      4598 8904 4598 8894 4602 8893 4605 8885
TIME...MOT...LOC 0617Z 268DEG 22KT 4579 8904

HAIL...1.00IN
WIND...<50MPH

$$

TDH
421 
WWUS53 KGRB 270633
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
133 AM CDT SUN JUL 27 2014

WIC041-270645-
/O.CON.KGRB.SV.W.0019.000000T0000Z-140727T0645Z/
FOREST WI-
133 AM CDT SUN JUL 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
FOREST COUNTY UNTIL 145 AM CDT...

AT 130 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF 
EAGLE RIVER...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LONG LAKE AROUND 145 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4575 8891 4593 8891 4592 8868 4575 8868
TIME...MOT...LOC 0632Z 268DEG 22KT 4579 8891

HAIL...1.00IN
WIND...<50MPH

$$

TDH
783 
WWUS53 KGRB 270645
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
145 AM CDT SUN JUL 27 2014

WIC041-270655-
/O.EXP.KGRB.SV.W.0019.000000T0000Z-140727T0645Z/
FOREST WI-
145 AM CDT SUN JUL 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FOREST COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4575 8891 4593 8891 4592 8868 4575 8868
TIME...MOT...LOC 0633Z 268DEG 22KT 4579 8890

$$

TDH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 10:47 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jul 26, 10:47 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1047 PM CDT SAT JUL 26 2014

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SYNOPSIS...
ISSUED AT 236 PM CDT SAT JUL 26 2014

SCATTERED SHOWERS AND THUNDERSTORMS FOR THE REST OF THE WEEKEND...
THEN MUCH COOLER EARLY NEXT WEEK.

MAJOR AMPLIFICATION OF THE LNGWV PATTERN INVOF NOAM WILL OCCUR
THE NEXT COUPLE DAYS AS CLOSED UPR LOW CURRENTLY OVER THE LAKE
WINNIPEG REGION SHIFTS E AND THEN TURNS SE. IN ADDITION TO THE
RESULTING UPR TROF OVER THE LOWER GREAT LAKES RGN...ANOTHER LNGWV
TROF WL BE OFF THE BRITISH COLUMBIA COAST...AND A STG RIDGE WL BE
ANCHORED OVER THE INTERMOUNTAIN WEST. THE DEVELOPING PATTERN WL BE
VERY STABLE. ONCE IN PLACE...IT WILL REMAIN IN PLACE THROUGH THE
REMAINDER OF THE FCST PERIOD. BUT GRADUAL MODIFICATION OF THE COLD
AIR WITHIN THE TROFS WL ALLOW THE FLOW ACRS THE CONUS TO
WEAKEN...AND THE MAIN WESTERLIES TO REFORM BACK N ACRS CANADA.

WARM AND HUMID CONDITIONS AT THE START OF THE FCST PERIOD WL
QUICKLY BE REPLACED BY MUCH COOLER AND DRIER CONDITIONS FOR THE
START OF THE WORK WEEK. THEN TEMPERATURES WL GRADUALLY REBOUND
BACK TO SEASONAL NORMALS AS THE COOL AIR ACRS THE REGION
MODIFIES.

THE BEST CHC FOR SIG PCPN WL BE EARLY IN THE FCST PERIOD...AS THE
UPR LOW CROSSES THE RGN. BUT THE COVERAGE OF THE SIG PCPN WITH
THE UPR LOW IS LIKELY TO BE SCT...AND THE GENERAL NWLY UPR FLOW
THAT WL DOMINATE THE AREA FOR THE REMAINDER OF THE PERIOD FAVORS
BLO NORMAL PCPN AMNTS. THE LACK OF PCPN ACRS MUCH OF THE AREA THE
PAST FEW WEEKS IS BECOMING APPARENT IN THE FORM OF BROWN LAWNS AND
SLUGGISH GROWTH OF CROPS IN AREA FARMS. PCPN TOTALS FOR THE PAST
30 DAYS HAVE GENERALLY ONLY BEEN 25-50 PCT OF NORMAL ACRS MOST OF
THE FCST AREA. OVER THE PAST COUPLE WEEKS...THE MOST SIG PCPN
DEFICIT HAS BEEN OVER E-C WI...WHERE PCPN TOTALS HAVE BEEN LESS
THAN 25 PCT OF NORMAL.
&&

.SHORT TERM...TONIGHT AND SUNDAY
ISSUED AT 236 PM CDT SAT JUL 26 2014

THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A WEAK AREA
OF LOW PRESSURE MOVING EAST OVER LAKE SUPERIOR AND SURFACE TROUGH
AXIS EXTENDING SOUTHWEST FROM THIS SURFACE LOW ACROSS NORTHWEST
WISCONSIN.  A BROKEN LINE OF THUNDERSTORMS HAVE DEVELOP ALONG THIS
TROUGH AXIS OVER THE CENTRAL UPPER PENINSULA BUT THINK THEY WILL
REMAIN NORTH OF THE BORDER FOR THE REST OF THE AFTERNOON.  THOUGH
LOW STRATUS REMAINS AHEAD OF THE TROUGH OVER NORTHEAST
WISCONSIN...CLEARING SKIES HAVE MOVED INTO NORTH-CENTRAL WISCONSIN
WHERE MIXING HAS DROPPED DEWPOINTS INTO THE LOWER AND MIDDLE 50S. AN
AREA OF CIRRUS WILL CONTINUE TO MOVE EAST OVER CENTRAL AND
EAST-CENTRAL WISCONSIN THIS AFTERNOON FROM THUNDERSTORMS OVER THE
CENTRAL PLAINS.  OTHERWISE...THE FOCUS FOR THE NEXT 24 HOURS WILL
REVOLVE AROUND THE UPPER LOW OVER SOUTH-CENTRAL CANADA.  AS IT MOVES
SOUTHEAST...THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS IS THE
MAIN FORECAST CONCERN LATE TONIGHT INTO SUNDAY.

TONIGHT...THE UPPER LEVEL LOW AND ASSOCIATED OCCLUDED FRONT WILL
DIVE SOUTHEAST INTO NORTHWEST AND NORTH-CENTRAL RESPECTIVELY BY LATE
TONIGHT.  AHEAD OF THESE FEATURES...MODELS DEPICT A RELATIVELY
NARROW RIBBON OF HIGHER THETAE ABOVE THE NOCTURNAL INVERSION THAT
MOVES INTO N-C WISCONSIN BY 09Z AND THE FOX VALLEY TO IRON MOUNTAIN
CORRIDOR BY 12Z.  WITHIN THIS THETAE RIBBON...MODELS ESTIMATE
ELEVATED CAPES BETWEEN 500-1000 J/KG WHICH SUPPORTS A CHANCE OF
THUNDERSTORMS. QG FORCING WILL BE INCREASING AT THE SAME TIME AND
PWATS WILL BE NEARING 1.5 INCHES.  SO WILL SHOW PRECIP CHANCES IN
THE LIKELY RANGE OVER NORTH-CENTRAL WISCONSIN AFTER MIDNIGHT WITHIN
THE DEFORMATION ZONE AND A CHANCE ELSEWHERE.  IF STORMS DO
DEVELOP...SOME COULD CONTAIN SUB-SEVERE SIZED HAIL.  EFFECTIVE
SHEARS 20-25 KNOTS SUGGESTS SEVERE STORMS ARE UNLIKELY.

SUNDAY...THE UPPER LOW WILL MOVE ACROSS OUR AREA DURING THE MORNING
AND EXIT OVER SOUTHERN LAKE MICHIGAN BY LATE IN THE AFTERNOON.
BENEATH THE UPPER LOW...AMPLE MOISTURE COMBINED WITH STEEP LOW LEVEL
LAPSE RATES WILL LEAD TO THE DEVELOPMENT OF SHOWERS AND A FEW
THUNDERSTORMS BY LATE IN THE MORNING.  WET BULB ZERO TEMPS BELOW
10KFT WILL PROVIDE A THREAT OF HAIL WITHIN ANY THUNDERSTORMS AND
WOULD NOT BE SURPRISED IF AN ISOLATED STORM OR TWO APPROACHES SEVERE
LIMITS.  WILL KEEP THIS MENTION IN THE HWO.  HIGHS COOLING TO THE
MIDDLE 60S NORTH TO MIDDLE 70S SOUTH.

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY
ISSUED AT 236 PM CDT SAT JUL 26 2014

PCPN WITH THE DEPARTING UPR LOW COULD LINGER INTO SUN EVE...ESP
IN THE EAST. MAINTAINED CHC POPS FOR THE EVENING. ALTHOUGH IT/S
NOT OUT OF THE QUESTION THAT SOMETHING COULD LINGER PAST
MIDNIGHT...THERE WAS NOT ENOUGH SUPPORT FOR THAT TO DRAG POPS
THROUGH THE WHOLE NIGHT. SINCE WINDS WL LIKELY STAY UP DURING THE
NGT AND COOLER AIR WL FIRST BE WORKING INTO THE AREA...EDGED MINS
TOWARD A BLEND OF THE WARMER GUIDANCE PRODUCTS.

THE FCST AREA WL STILL BE ON THE CYCLONIC SIDE OF THE UPR JET
MON...SO ANY SML SCALE DISTURBANCE THAT WORKS ACRS THE AREA
DURING THE AFTN COULD EASILY GENERATE ISOLD-SCT SHRA. BUT WITH NO
FORCING APPARENT ON THE MODELS ATTM...KEPT FCST DRY. IT LOOKS LIKE
A DISTURBANCE WL DROP SWD ACRS THE AREA TUE...SO KEPT CHC POPS AT
THAT TIME.

SIG MOISTURE WL REMAIN WELL S OF THE AREA FOR THE REST OF THE
FCST PERIOD...SO THE PROSPECT FOR SIG WIDESPREAD PCPN DOES NOT
LOOK GOOD. BUT THERE WL STILL BE AMPLE OPPORTUNITIES FOR SCT LGT
PCPN AS SML SCALE SHRTWVS DROP SEWD ACRS THE AREA. CONFIDENCE IN
THE TIMING THOSE CHCS DIMINISHES RAPIDLY AS ONE GOES FARTHER OUT
INTO THE FCST.

NO SIG CHGS WERE NEEDED TO THE BROAD-BASED EXTENDED FCST
INITIALIZATION GRIDS.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1040 PM CDT SAT JUL 26 2014

AN UPPER LEVEL LOW WILL DROP SOUTHEAST INTO NORTHERN WISCONSIN
OVERNIGHT INTO SUNDAY MORNING. A BROKEN LINE OF SHOWERS AND A FEW
THUNDERSTORMS ARE CURRENTLY MOVING THROUGH WEST CENTRAL WI
ASSOCIATED WITH A TROF OF LOW PRESSURE AT THE SURFACE. PLENTY OF
INSTABILITY ALOFT TO MAINTAIN SOME OF THE SHOWERS/STORMS AS THEY
MOVE EAST OVERNIGHT. WIDESPREAD SHOWERS AND SCATTERED
THUNDERSTORMS ARE LIKELY TO DEVELOP SUNDAY MORNING WITH LOWERING
CIGS. KEPT THUNDER OUT OF TAFS AT THIS TIME GIVEN EXPECTED
ISOLATED TO SCATTERED COVERAGE.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....MPC
LONG TERM......SKOWRONSKI
AVIATION.......TE
Hazardous weather outlook, Jul 26, 2:35 PM CDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
235 PM CDT SAT JUL 26 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
235 PM CDT SAT JUL 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT ACROSS NORTH CENTRAL
WISCONSIN AND LATE TONIGHT FOR THE REST OF THE AREA. A FEW STORMS
MAY CONTAIN SMALL HAIL BUT SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE FORECAST
AREA ON SUNDAY. ALTHOUGH WIDESPREAD SEVERE THUNDERSTORMS ARE NOT
EXPECTED...A FEW SEVERE STORMS WITH LARGE HAIL ARE POSSIBLE ON
SUNDAY AFTERNOON.

THERE IS A CHANCE OF MAINLY AFTERNOON AND EARLY EVENING
THUNDERSTORMS FROM TUESDAY THROUGH FRIDAY....BUT IT IS VERY
UNLIKELY ANY OF THE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-271945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
235 PM CDT SAT JUL 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

DENSE FOG WILL POSE A HAZARD TO BOATERS AT TIMES TONIGHT...MAINLY
ON LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY...AS A STRONG UPPER
LEVEL DISTURBANCE AND COLD FRONT MOVE THROUGH THE REGION.
WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED...BUT A FEW
OF THE STRONGER STORMS MAY PRODUCE SOME HAIL.

GUSTY NORTH WINDS AND BUILDING WAVES COULD RESULT IN CONDITIONS
HAZARDOUS TO SMALL CRAFT EARLY SUNDAY EVENING INTO MONDAY.

THERE IS A CHANCE OF MAINLY AFTERNOON AND EARLY EVENING
THUNDERSTORMS FROM TUESDAY THROUGH FRIDAY.

MPC/JS

In the hours before

Special weather statement, Jul 26, 11:02 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1102 PM CDT SAT JUL 26 2014

WIZ005-010-018-030-035-270515-
LINCOLN-MARATHON-ONEIDA-VILAS-WOOD-
1102 PM CDT SAT JUL 26 2014

...THUNDERSTORMS MOVING INTO CENTRAL AND NORTH-CENTRAL WISCONSIN...

AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL IRON
COUNTY TO NORTHWEST CLARK COUNTY. THE STORMS WERE MOVING EAST AT 25
MPH AND WILL AFFECT PORTIONS OF VILAS...ONEIDA...LINCOLN...WESTERN
MARATHON AND NORTHERN WOOD COUNTIES BETWEEN 1130 PM AND 1230 AM.

HAIL...WIND GUSTS OVER 30 MPH AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE
WITH THESE STORMS.

IF A STORM APPROACHES YOUR LOCATION...SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THESE STORMS HAVE PASSED.

JKL
Special weather statement, Jul 27, 12:02 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1202 AM CDT SUN JUL 27 2014

WIZ018-019-030-035-036-270545-
LANGLADE-LINCOLN-MARATHON-PORTAGE-WOOD-
1202 AM CDT SUN JUL 27 2014

...STRONG THUNDERSTORMS MOVING INTO NORTHERN WOOD COUNTY...

AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF
WAUSAU TO 24 MILES WEST OF WISCONSIN RAPIDS. THE STORMS WERE MOVING
EAST AT 35 MPH.

HAIL...WINDS OVER 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND
BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  PITTSVILLE BY 1215 AM CDT...
  RIB MOUNTAIN AND WAUSAU BY 1225 AM CDT...
  WESTON AND MOSINEE BY 1230 AM CDT...
  WISCONSIN RAPIDS BY 1235 AM CDT...
  STEVENS POINT BY 1245 AM CDT...

IF A STORM APPROACHES YOUR LOCATION...SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THESE STORMS HAVE PASSED.

JKL
Special weather statement, Jul 27, 12:23 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1223 AM CDT SUN JUL 27 2014

WIZ030-036-270630-
MARATHON-PORTAGE-
1223 AM CDT SUN JUL 27 2014

......THUNDERSTORM WITH NICKEL SIZE HAIL OVER SOUTHERN MARATHON
COUNTY...

AT 1215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL MARATHON COUNTY...MOVING EAST
AT 45 MPH.

UP TO NICKEL SIZE HAIL...BRIEF WIND GUSTS TO 45 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE
WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  BEVENT BY 1245 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

TDH
Special weather statement, Jul 27, 12:42 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1242 AM CDT SUN JUL 27 2014

WIZ005-010>012-270645-
FLORENCE-FOREST-ONEIDA-VILAS-
1242 AM CDT SUN JUL 27 2014

...STRONG THUNDERSTORMS OVER NORTH CENTRAL WISCONSIN...

AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS EXTENDING FROM EASTERN VILAS COUNTY INTO
NORTHEAST ONEIDA COUNTY...MOVING EAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  TIPLER BY 125 AM CDT...
  POPPLE RIVER BY 130 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

BERSCH
Local storm report, Jul 27, 12:52 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1252 AM CDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
07/27/2014  M1.75 INCH       WOOD               WI   LAW ENFORCEMENT

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 12:05 AM CDTSevere Thunderstorm WarningGRBPortage, Wood40 min
Jul 27, 12:42 AM CDTSevere Thunderstorm WarningGRBPortage, Waushara, Wood48 min
Jul 27, 3:49 AM CDTSmall Craft AdvisoryGRB33 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.